# SDR FDEA201307111537

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.25 - 418 RBL 45.5 SEAT TRACK SUPPORT FOUND CORRODED FROM UPPER SURFACE THROUGH LOWER SURFACE AT BS 365 - 370 AND CORROSION FOUND AT LOWER SURFACE AT BS 372 AROUND FASTENER HOLES.   R & R WITH NEW SEAT TRACK SUPPORT IAW DWG 141N5130, SHT 6, REV A.  REPAIR IS MAJOR.
